# SDR FDEA2019123103331

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 34,212 hours, 20,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 788 RBL 24.75 SEAT TRACK HAD CORROSION.   REMOVED CORROSION FROM THE SEAT TRACK AT BS 788, RBL 24.75 IAW SRM 53-30-52-1A, AND SRM 51-20-01.
